# SDR SWAA2022032256344

- Difficulty date: September 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ABF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / DAMAGED FLOOR PANEL 241ABF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR.9
